MathSciNet Relay Station
MathSciNet bibliographic data
MR179558 (31 #3806) 45.11 (10.33)
Hlawka, E.; Kreiter, K. Lösung von Integralgleichungen mittels zahlentheoretischer Methoden. II. (German) Österreich. Akad. Wiss. Math.-Natur. Kl. S.-B. II 172 1963 229–250.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement